View Full Version : Acting weird and not understanding what it is


fathom6
08-21-17, 11:13 PM
Hi. It seems my honeymoon with Vyvanse is over and I dont know what to do. My LPR (laryngo pharyngial reflux) symptoms re-emerged which is causing me very serious speech/voice issues. I have no appetite to face speech/voice issues, its my ultimate achilles heel, I just cant. So I am very stressed all day at office, or maybe it all started by the stresses I already had at work (bad appraisal), and that in turn triggered my LPR/speech/voice issues.

My heart is always racing super fast to me (though I had my pulse rate/bp check it was completely normal) and I'm acting as if I'm too too desperate to do things, maybe I am acting too weak in front of others. I feel I do am putting off people, and trying to even control situations. My performance depends on others, and I'm maybe too anxious, too desperate to get group projects done, I am very afraid to not miss a deliverable for which I could be held responsible. I have a really hugely intense feeling of doom. I dont think I am depressed, I'm really positive, but I am not acting 'assertive', that I used to feel before on Vyvanse. I am feeling so afraid, if someone asks me to do something, I right away start doing it immediately not even realizing that it would get me in trouble, or not even realizing the person is just playing. At same time, I am very forgetful, making mistakes here and there, and almost like forcing others to blame me.

Sorry for all that above. But I think, "maybe" Vyvanse is causing it, though I dont know, I am doubting myself VERY MUCH. I have absolutely no confidence. I do know its NOT the come-down effect you folks talk about in the evening, because I am having it all day/night equally. I am trying to please everyone, I am not supposed to that.

Maybe this is a wishful thinking I can get answer here, but I'll try any ways ...

fathom6
08-21-17, 11:15 PM
fyi: my sig says, i'm taking gabapentin, I am not though. I only tried it 3-4 days, it made me almost docile.

sarahsweets
08-23-17, 03:18 AM
Hi. It seems my honeymoon with Vyvanse is over and I dont know what to do. My LPR (laryngo pharyngial reflux) symptoms re-emerged which is causing me very serious speech/voice issues. I have no appetite to face speech/voice issues, its my ultimate achilles heel, I just cant. So I am very stressed all day at office, or maybe it all started by the stresses I already had at work (bad appraisal), and that in turn triggered my LPR/speech/voice issues.
Can you describe what the speech issue is like and how it affects you? I am unfamiliar with how it works.

My heart is always racing super fast to me (though I had my pulse rate/bp check it was completely normal) and I'm acting as if I'm too too desperate to do things, maybe I am acting too weak in front of others. I feel I do am putting off people, and trying to even control situations. My performance depends on others, and I'm maybe too anxious, too desperate to get group projects done, I am very afraid to not miss a deliverable for which I could be held responsible. I have a really hugely intense feeling of doom. I dont think I am depressed, I'm really positive, but I am not acting 'assertive', that I used to feel before on Vyvanse. I am feeling so afraid, if someone asks me to do something, I right away start doing it immediately not even realizing that it would get me in trouble, or not even realizing the person is just playing. At same time, I am very forgetful, making mistakes here and there, and almost like forcing others to blame me.
Have you ever been diagnosed with anxiety or panic attacks? That feeling of doom, increased hear rate and feeling out of control reminds me of a panic attack.

Sorry for all that above. But I think, "maybe" Vyvanse is causing it, though I dont know, I am doubting myself VERY MUCH. I have absolutely no confidence. I do know its NOT the come-down effect you folks talk about in the evening, because I am having it all day/night equally. I am trying to please everyone, I am not supposed to that.

Maybe this is a wishful thinking I can get answer here, but I'll try any ways ...

Vyvanse can sometimes bother people prone to anxiety because of how long it lingers in your system. I dont mean that lingering in your system is the same as working, just that its in your system enough to cause annoying side effects. Have you considered another med?

fathom6
08-24-17, 01:26 PM
Can you describe what the speech issue is like and how it affects you? I am unfamiliar with how it works.

My speech issue is two-fold:
a) I have symptoms of a classic stutterer, i.e. I cannot say certain sounds, and get stuck on words. Though through therapy I have learnt work-arounds for it, which allows me to lesson my stuttering to maybe 40%.
b) However in my case, its more debilitating (things I dont share with a classic stutterer), and the main issue I feel: When someone asks something from me, and specially when the answer is involved (you have to process inputs/outputs, historical events and context for a quick analysis for a response. Almost everyone does this "spontaneous", they might not even know they are thinking about it) . I cannot. It takes me a lot of mental energy. I take much longer time to sequence my thoughts for A response, (it helps me somewhat to write down some notes/cues). I feel my spontaneous analyses is very low. I struggle with saying the right things to people at the right time, and I end up with a response that is not fully appropriate. Often times, I embarrass people.


Have you ever been diagnosed with anxiety or panic attacks? That feeling of doom, increased hear rate and feeling out of control reminds me of a panic attack.

I am from eastern europe where healthcare system is not adequate. There I was diagnosed with stuttering, anxiety plus attention deficit. However in that part of world there is not much acknowledgement and they treat it with therapy only. And now I am in US though docs are so expensive, and health insurance has such a high deductible, so I use them sparingly. Is Panic attack extreme form of anxiety? In that case, yes. My tolerance for getting anxiety is very low. I'll say, I have 24x7 anxiety, and these days, during work hours in particular its like panic attack except I'm not un-conscious or need medical emergency :) People see me as completely normal, though inside me, I do not have adequate consciousness of time around me. My mind does have multi-tasking difficulty. So when I'm working on some task these days, I almost forget where I am, and how much time passed by me. Also, are Panic Attacks meds different from Anxiety meds?



Vyvanse can sometimes bother people prone to anxiety because of how long it lingers in your system. I dont mean that lingering in your system is the same as working, just that its in your system enough to cause annoying side effects. Have you considered another med?

I have not. I have been so happy with Vyvanse for first 2 months until some highly stressful events hit me, and since then I am barely making it, I am not focused, I'm taking too long to do tasks. I dont even realize that the whole day passed and I progressed so less. My reflux problem (acid contents irritating throat/voice) have diminished my voice, which has further exacerbated my issues.

I'm currently trying to find, how vyvanse works. Thanks Sarahsweets for helping me focus on the issue, I appreciate. And also if by chance anyone has a good research, the theory behind vyvanse, please share.

sarahsweets
08-26-17, 04:06 AM
For the record... "Normal" is a dirty word.
"weird"=wonderful.